MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed that on (b)(6) 2023, a perceval plus valve size l was attempted to be implanted in a patient.Reportedly, when they went off pump, there was no heartbeat.As such, they went back on pump, explanted the valve and replaced it with intuitive 23mm valve.However, off pump there was still no heartbeat.Thus, the patient was air flighted to another facility.No further information is available at this time.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h6.The device has been returned to the manufacturer and further investigation is ongoing.Furthermore, manufacturer is retrieving and reviewing the manufacturing documents.A follow up report will be provided upon completion of investigation or receipt of any further information.
 
Additional Manufacturer Narrative
The manufacturing and material records for the perceval plus heart valve, model # pvf-l, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by the manufacture¿s quality engineering.The results confirmed that this valve has been manufactured and controlled in accordance with the specifications for a (model # pvf-l) perceval plus heart valve at the time of manufacture and release.Steady flow test review was also performed.The images demonstrate the acceptable opened and closed leaflet performance of the perceval pvf-l sn# (b)(6).No anomalies are observed during the open/close cycle.The valve therefore meets the acceptance criteria of the steady flow test inspection defined in the dedicated procedure at the time of release.Conclusion will remain the same.
 
Additional Manufacturer Narrative
The manufacturing and material records for the perceval plus heart valve, model # pvf-l, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by the manufacture¿s quality engineering.The results confirmed that this valve has been manufactured and controlled in accordance with the specifications for a (model # pvf-l) perceval plus heart valve at the time of manufacture and release.The valve has been returned to the manufacturer.After decontamination, the valve was visually inspected without observing any macroscopic anomalies and/or pre-existing defects according to the specifications.Functional test was performed.The effective orifice area (eoa) at 70 bpm, 5.0 l/min of cardiac output and mean backpressure of about 100 mmhg is 3.39 cm2, well above the iso 5840 minimum requirement 1.75 cm2.For a cardiac output of 5.0 l/min and mean aortic pressure of about 100 mmhg, the regurgitant fraction is 4.2 % and it is below the requirement of iso 5840 (rf% < 15%) for a prosthesis of equivalent tad.No anomalies were observed during the whole cardiac cycle under both normotensive and hypotensive conditions.Based on the performed analysis, the reported event cannot be explained by any factor intrinsic in the involved device because no regurgitation and no open/close anomalies were observed during the functional test under hydrodynamic testing conditions per iso 5840:2021 minimum requirements.Furthermore, from the document review performed, no manufacturing deficiencies were noted.As such, the cause of the reported event cannot be traced to the device.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key18136624
Report Number3004478276-2023-00197
Device Sequence Number12758080
Product Code LWR
UDI-Device Identifier00896208000818
UDI-Public(01)00896208000818(240)PVF-L(17)270406
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150011/S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/21/2023
12/20/2023
01/22/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date12/19/2023
01/19/2024
01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale